RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1962, Volume 144, Number 1, Pages 48–51 (Mi dan26443)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

A bound for a sum with primes

G. I. Perel'muter


Full text: PDF file (457 kB)

Bibliographic databases:

Document Type: Article
Presented: I. M. Vinogradov
Received: 11.12.1961

Citation: G. I. Perel'muter, “A bound for a sum with primes”, Dokl. Akad. Nauk SSSR, 144:1 (1962), 48–51

Citation in format AMSBIB
\Bibitem{Per62}
\by G.~I.~Perel'muter
\paper A bound for a sum with primes
\jour Dokl. Akad. Nauk SSSR
\yr 1962
\vol 144
\issue 1
\pages 48--51
\mathnet{http://mi.mathnet.ru/dan26443}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0138597}
\zmath{https://zbmath.org/?q=an:0122.29504}


Linking options:
  • http://mi.mathnet.ru/eng/dan26443
  • http://mi.mathnet.ru/eng/dan/v144/i1/p48

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Karatsuba, “Sums of Legendre symbols of polynomials of second degree over prime numbers”, Math. USSR-Izv., 12:2 (1978), 299–308  mathnet  crossref  mathscinet  zmath
    2. A. A. Karatsuba, “The distribution of pairs of quadratic residues and nonresidues of a special form”, Math. USSR-Izv., 31:2 (1988), 307–323  mathnet  crossref  mathscinet  zmath
    3. A. A. Karatsuba, “Arithmetic problems in the theory of Dirichlet characters”, Russian Math. Surveys, 63:4 (2008), 641–690  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Number of views:
    This page:20
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019